MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Catalog Number 625-104-1U
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 2.5 x 10mm scoreflex nc scoring balloon was used for treatment of heavily calcified, moderately tortuous lesion in proximal to mid left anterior descending artery (lad).Two inflations were performed.Following the second inflation at 20 atmospheres, the balloon burst.Dissection of the diagonal artery was suspected.The device is not expected to return.Background: - patient information: not specified.- lesion information: proximal to mid left anterior descending (lad) artery.- associated device: not specified.- no returned device and case image/cd were provided for analysis.- additional information received on 23 apr 2025: q1.Physician first and last name? a1.(b)(6).Q2.Why is device not returning? (identify the location e.G discarded? retained by account?) a2.Discarded by staff.Q3.Access site? (femoral, radial, et cetera) a3.Femoral.Q4.% stenosis of lad? a4.90%.Q5.Guiding catheter/guide wire? (brand name, type, size) a5.Medtronic launcher guide catheter, asahi fielder guide wire.Q6.Did the rupture cause any material separation? a6.No.Q7.If so, was everything successfully retrieved? a7.N/a.Q8.What type of dissection occurred? (a-f) a8.Unknown.Q9.Was the dissection treated? a9.No, unable to cross with a wire.Q10.Final patient outcome? (how was the procedure completed/what device was used) a10.Stented lad and left the diagonal alone.Q11.Current patient status? (stable, if hospitalized, when discharged?) a11.Stable, discharged next day.- additional information received on 1 may 2025: below is the updated procedure description: "it was reported a 2.5 x 10mm scoreflex nc scoring balloon was used for treatment of heavily calcified, moderately tortuous, 90% stenosed lesion in proximal to mid left anterior descending artery (lad) through femoral artery access.A non-abbott guide catheter and non-abbott guide wire were in use.Two inflations were performed.Following the second inflation at 20 atmospheres, the balloon burst.The rupture did not result in material separation.Flow-limiting dissection of the diagonal artery was suspected.Treatment of the dissection was attempted but the lesion could not be crossed with an unspecified wire.The lad was stented and the diagonal was not treated.The patient was discharged from the hospital the following day as standard practice and the current patient status on (b)(6) 2025 was stable.In the opinion of the physician, the scoreflex balloon possibly caused the dissection.No additional information was provided." q1.Is the dissection flow-limiting or non-flow-limiting? a1.Yes, it was flow limiting.Q2.Was patient's hospital stay overnight standard practice or due to dissection? a2.Standard for this physician.Q3.In the opinion of the physician did the scoreflex balloon cause or contribute to dissection? a3.When i asked him, he wasn't certain how it happened, but it is possible it was a result of the balloon.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
Catheter, percutaneous transluminal coronary angioplasty (ptca), cutting/scoring
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
MDR Report Key21974693
Report Number3014148220-2025-00147
Device Sequence Number12578983
Product Code NWX
UDI-Device Identifier06934955936340
UDI-Public(01)06934955936340(11)241121(17)261121(10)3634552411
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number625-104-1U
Device Lot Number3634552411
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/22/2025
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown